# SDR SWAA2022022157919

- Difficulty date: July 6, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 48,966 hours, 28,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT; FWD LOWER CORNER SCUFF PLATE CRACKED. / LOCATED AND DRILLED NEW FWD. LOWER CORNER SCUFF PLATE; FWD. CARGO DOOR CUT OUT; PART #143A8331-3; I.A.W. S.R.M. 51-40-05-0G-0 AND DRAWING #143A8331; WILL BE INSTALLED FROM ROUTINE CARD; CUSTOMER CARD #753-646-62-01.
